# SDR SIMA20230304002

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 50,625 hours, 46,708 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN PLANE. APU NOT RUNNING. GPU ATTACHED. PCA HEAT CART ATTACHED. ENGINES WERE NOT RUNNING-C/A-T/S IAW EMB 145 FIM 21-20-00-810-801-A. DUPLICATED CONDITIONS FOR OVER 1 HOUR THAT EXISTED AT TIME OF DISCREPANCY WITH PCA AIR BEING SUPPLIED, EXT POWER AND BATTS ON. NO EVIDENCE OF ANY ABNORMAL SMELL OR ANY OTHER DISCREPANCY EXCEPT AS NOTED IN ITEM 2 FOR 10A/10B READING LIGHTS. NO FURTHER ACTION REQUIRED
